# SDR GLBA96106

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120096
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock Sensor
- Part number: 922AH2YA6P2722A
- Condition: Failed
- Location: Rt Mlg Doors
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAN - CREW REPORTED GEAR INTRANSIT LIGHTS REMAINED ILLUMINATED AND GEAR DOORS DID NOT RETRACT.  THEY MADE AN AIR TURNBACK AND LANDED UNEVENTFULLY.  MAINTENANCE REMOVED AND REPLACED RT MLG UPLOCK SENSOR AND ADJUSTED ALL UPLOCK TARGETS.  OPS CHECK WAS GOOD.  (X)
